Ive been on duloxetine ( 60mg a day ) and also pregabalin ( 600mg a day ) for over 10 yrs and for the last year (at least) have been hearing voices. I have had a mental health assessment and have not been diagnosed with any mental illness other than depression. Still waiting for counselling appointment. Has anyone else experienced this? Am also looking to decrease the dose of duloxetine and welcome any advice. Many thanks
Can long term use of duloxetine make you hear voices?
Question posted by Strawberrygirl on 11 Jan 2022
Last updated on 26 September 2022 by AlexanderLeeWilson
I have been experiencing auditory hallucinations as well, it's not fun. Actually to be honest it's hell. I just hope it doesn't cause serotonin syndrome my doctor just put me on a 20mg I was on 30's but doubled up because of severe depression plus a rather large amount of bad episodes lately
Although very rarely auditory hallucinations could potentially be due to duloxetine as a side effect:
"Rare (0.01% to 0.1% of users): Aggression, anger, hallucinations"
How recently was your assessment? It would be strange if they weren't more concerned with this and want to pursue it further.
As far as lowering your dose it really should only be done with a reducing dosage under the supervision of your doctor. Duloxetine is very difficult for many people to discontinue or reduce the dose without experiencing discontinuation symptoms so it must be done very gradually.
Best regards and I hope you'll get the answers you need to make some decisions about your treatment plan.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.